MathSciNet Relay Station
MathSciNet bibliographic data
MR330934 43A70 (32E25 46J15)
Hoffmann, Laurence D. Radial limit sets on the torus. Trans. Amer. Math. Soc. 171 (1972), 283–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement